MAUDE Adverse Event Report: INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER, 6-20MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER, 6-20MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 44-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a 64-year-old male patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.Upon removal of the revcore catheter, it was noticed that the radiopaque tip had separated from the catheter.The medical team observed the tip had remained on the guidewire.The physician was able to successfully remove the tip by snaring the tip.There was no harm to the patient.
 
Additional Manufacturer Narrative
The suspect device is in transit to the manufacturer.Upon receipt of the device a full evaluation will be completed.Manufacturer reference number: (b)(4).
 
Additional Manufacturer Narrative
The revcore was returned to the manufacturer and evaluated.Visual examination of the device confirmed the radiopaque tip had separated from the catheter.The catheter and tip were inspected under microscopic imaging and adhesive was observed on both the radiopaque tip and catheter mating surfaces.The radiopaque tip separated from the catheter likely as a result of the device being caught in a particularly torturous anatomy which challenged the adhesive bond of the revcore tip to the inner catheter.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.The device labeling includes the following warning: "avoid using excessive force to advance or retract against resistance.If excessive resistance is encountered, retract, and collapse the coring element into the outer catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel." manufacturer reference number: (b)(4).
 
Event or Problem Description

Brand Name
REVCORE THROMBECTOMY CATHETER, 6-20MM, 12FR, 80CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23842521
Report Number3020347218-2025-00090
Device Sequence Number9957980
Product Code QEW
UDI-Device Identifier00850291007383
UDI-Public(01)00850291007383(17)260924(10)24090109
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model Number44-101
Device Catalogue Number44-101
Device Lot Number24090109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight82 KG